# SDR QXEA0002388

- Difficulty date: August 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 30,874 hours, 41,085 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

GEG - ON CLIMBOUT THROUGH 10,000 FEET, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED.  SILENCED ALARM, SHUT DOWN ENGINE PER EMERGENCY CHECKLIST, BOTTLES NR 1 AND 2.  BOTH FIRE LIGHTS REMAINED ILLUMINATED.  MADE SINGLE ENGINE EMERGENCY LANDING IN GEG WITH OUT INCIDENT.  NO FIRE DAMAGE WAS FOUND UPON INSPECTION.  CLEANED FIRE LOOP CONNECTORS.  REPLACED EXTENDABLE SQUIB CARTIRAGE AND EXTINGISHING BOTTLES.  COMPLIED WITH HIGH POWER ENGINE RUNS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
